# SDR NWAA080579927

- Difficulty date: February 12, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 77,244 hours, 78,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE CATWALK EMERGENCY PATHWAY LIGHTING IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK AND ALSO REPLACED A DAMAGED WIRE HARNESS FROM THE FLOODLIGHTS TO THE CATWALK LIGHTS.  OPERATIONALLY CHECKED THE SYSTEM AND RETURNED THE AIRCRAFT TO REVENUE SERVICE.
